Dear Doctors, need advice from the experts. 6 years on Plavix for 5 DES stents. Last week event monior picked up Atrial Flutter in upper atrium . (Have had sporadic 5-8 seconds of irregular HR and lightheadedness when these irregular heart beats occur, for the past 3 years)
Doctor RX'd Pradaxa and told me to get off Plavix. No other information from this doctor. I am trying to do my own research as to whether I should take this med and get off Plavix or whether I can take Plavix also....or just stay on Plavix and veto the Pradaxa. I am 74 years old. I am also on Nexium for severe gerd, Crestor, Avalide 150/12.5 and Lopressor and B12 Injections and 5,000mg of Vitamin D daily and Synthroid for hashimoto's...TSH is in the 5-9 range. I also take .375 Bayer, daily, for chronic siunus headaches and Advil for my bum knee. Have you seen patient's like me in this dilemna. Would coumadin be better? Pradaxa is soooooooooo expensive. The bottle is sittingt here for 4 days now and I am too scard to take it. Still taking Plavix.....Is atrial flutter that comes and goes serious? Thanks for your time and your help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.